# SDR SWAA060082

- Difficulty date: January 6, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 30,342 hours, 25,635 cycles
- Engine: Ge CFM563B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAME CRACKED AT FWD CARGO DOOR CUTOUT, FWD FRAME NR 5 STOP FITTING, BS 440, STR 25R.  REMOVED AND REPLACED FRAME SECTION IAW SRM.
